Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stretch mark after showering, overweight, fluctuating weight. Causes?

I am a male and after I took a shower earlier a large stretch mark showed up on my stomach , I havent gained weight or anything of the sort, why do they show up? I am 6 feet tall and I weigh 240 lbs, I am overweight but not very much, a lot of my weight is muscle, and my weight has gone up or down about 5 lbs, but never above 242, mostly down around 238,
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry. There is no chance of a sudden appearance of stretch mark after taking bath. The stretch mark was there, and you missed it. Or it become visible after a good bath. That is all.

You are mildly over weight. You must check your BMI and if it is above 25, you should reduce weight.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor